Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 36, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 22, 2010, 9:22 AM CDT for Fulton County, Mason County, Tazewell County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2010, 9:22 AM CDT (14:22 UTC)
- Expired
- Jun 22, 2010, 3:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Mason County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 63 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -369 J/kg
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600
WGUS53 KILX 221422
FFWILX
ILC057-125-179-222030-
/O.NEW.KILX.FF.W.0036.100622T1422Z-100622T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MASON COUNTY IN CENTRAL ILLINOIS...
SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 330 PM CDT TUESDAY.
* AT 921 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES OF 1 TO 1.25 INCHES PER HOUR ARE
EXPECTED ON ALREADY SATURATED GROUND.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAVANA...LEWISTOWN...MASON CITY...PEKIN...ASTORIA...BATH...CUBA...
EASTON...GREEN VALLEY...IPAVA...KILBOURNE...MANITO...SOUTH PEKIN...
ST. DAVID AND VERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4052 9046 4053 8989 4052 8987 4055 8981
4056 8968 4059 8966 4059 8959 4018 8961
4012 9021 4020 9021 4020 9044
$$
KELLY3 follow-up statements
400
WGUS73 KILX 221453
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
953 AM CDT TUE JUN 22 2010
ILC057-125-179-222030-
/O.CON.KILX.FF.W.0036.000000T0000Z-100622T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-MASON IL-TAZEWELL IL-
953 AM CDT TUE JUN 22 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN TAZEWELL...
MASON AND SOUTHERN FULTON COUNTIES UNTIL 330 PM CDT...
AT 953 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. STORMS
ARE STILL OCCURRING OVER THE AREA...AND ADDITIONAL RAINFALL AMOUNTS OF
UP TO AN INCH ARE STILL POSSIBLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAVANA...LEWISTOWN...MASON CITY...PEKIN...ASTORIA...BATH...CUBA...
EASTON...GREEN VALLEY...IPAVA...KILBOURNE...MANITO...SOUTH PEKIN...
ST. DAVID AND VERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4052 9046 4053 8989 4052 8987 4055 8981
4056 8968 4059 8966 4059 8959 4018 8961
4012 9021 4020 9021 4020 9044
$$
KELLY007
WGUS73 KILX 221723
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1223 PM CDT TUE JUN 22 2010
ILC057-125-179-222030-
/O.CON.KILX.FF.W.0036.000000T0000Z-100622T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-MASON IL-TAZEWELL IL-
1223 PM CDT TUE JUN 22 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN TAZEWELL...
MASON AND SOUTHERN FULTON COUNTIES UNTIL 330 PM CDT...
AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT FLASH FLOODING WAS OCCURRING ACROSS THE AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...HAVANA...
LEWISTOWN...MASON CITY...PEKIN...ASTORIA...BATH...CUBA...EASTON...
GREEN VALLEY...IPAVA...KILBOURNE...MANITO...SOUTH PEKIN...ST. DAVID
AND VERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4052 9046 4053 8989 4052 8987 4055 8981
4056 8968 4059 8966 4059 8959 4018 8961
4012 9021 4020 9021 4020 9044
$$
KELLY237
WGUS73 KILX 222032
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT TUE JUN 22 2010
ILC057-125-179-222047-
/O.EXP.KILX.FF.W.0036.000000T0000Z-100622T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-MASON IL-TAZEWELL IL-
332 PM CDT TUE JUN 22 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
TAZEWELL...MASON AND SOUTHERN FULTON COUNTIES HAS BEEN ALLOWED TO
EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4052 9046 4053 8989 4052 8987 4055 8981
4056 8968 4059 8966 4059 8959 4018 8961
4012 9021 4020 9021 4020 9044
$$
BARNESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:24 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 22, 6:24 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 624 AM CDT TUE JUN 22 2010 .DISCUSSION... ISSUED 330 AM CDT TUE JUN 22 2010 FORECAST CONCERN IS THE HIGH HEAT AND HUMIDITY TODAY AND WED. ALSO ADDRESSING SLIGHT CHANCE OF SEVERE STORMS ALONG WITH HEAVY RAIN THREAT THROUGH WED NIGHT. SHORT TERM...TODAY THROUGH FRIDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH GUSTY WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAINS CONTINUE OVER PARTS OF CENTRAL IL SOUTH OF PEORIA TO NEAR I-70 EARLY THIS MORNING MOVING ESE AT 40 MPH. MSC OVER CENTRAL IN/IL AND ANOTHER MCS CENTERED ALONG THE IA/NE BORDER. SPC HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL IL THROUGH WED NIGHT AS TROPICAL AIR MASS REMAINS IN PLACE THROUGH WED. PER SPC...ANOTHER ACTIVE DAY APPEARS LIKELY FOR THE REGION. AN EARLY DAY SEVERE STORMS/POSSIBLE MCS...OVER THE DAKOTAS OVERNIGHT...MAY BE SUSTAINED IN SOME FORM AND/OR SHOULD PROVIDE A FOCUS FOR EAST- SOUTHEASTWARD DOWNSTREAM SEVERE THUNDERSTORM POTENTIAL DURING THE AFTERNOON ACROSS THE MIDWEST. THE DOWNSTREAM AIRMASS/WARM SECTOR WITHIN THIS CORRIDOR SHOULD AGAIN BECOME MODERATE TO STRONGLY UNSTABLE UNSTABLE...WITH MULTICELLULAR CLUSTERS/SOME SUPERCELLS WITH MAINLY A DAMAGING WIND/SEVERE HAIL POTENTIAL. A FRONTAL BOUNDARY FROM NW IL INTO FAR SOUTHERN IA TO LIFT SLOWLY NORTHWARD TODAY SHIFTING THE BEST CHANCES OF CONVECTION NORTHWARD TODAY AND TONIGHT WITH JUST SLIGHT CHANCE OF THUNDERSTORMS IN SE IL. PRECIPITABLE WATER VALUES NEAR 2 INCHES SUPPORTS VERY HEAVY RAINS...BUT DID NOT ISSUE FLASH FLOOD WATCH SINCE CONVECTION WITH HEAVY RAINS IS NOT AS WIDESPREAD AS YESTERDAY MORNING. EXPANDED THE HEAT ADVISORY NORTHWARD TO ALONG I-72 AND LINCOLN WITH AFTERNOON HEAT INDEX READINGS OF 100 TO 105F. WENT A LITTLE COOLER ON HIGHS IN THE NORTH DUE TO HIGHER CHANCES OF CONVECTION AND CLOUD COVER. DEWPOINTS SHOULD BE IN THE 70S AGAIN TODAY WITH HIGHS RANGING FROM THE LOWER TO MIDDLE 90S...WARMEST FROM I-72 SOUTH. HIGHS IN THE UPPER 90S IN SE IL BY LAWRENCEVILLE AND ROBINSON NEAR THE WABASH RIVER. MORE MCS ACTIVITY EXPECTED TONIGHT THOUGH SETTING UP FURTHER NORTH FROM IA ACROSS NORTHERN IL AND HAVE LIKELY CHANCES FROM PEORIA NORTH. 00Z MODELS CONTINUE SLOWER TREND WITH COLD FRONT MOVING SE ACROSS IL WED NIGHT WITH INCREASED CHANCES OF CONVECTION NW IL OVER THE IL RIVER VALLEY LATER WED AFTERNOON AND ACROSS AREA WED NIGHT...THOUGH PROBABLY NOT INTO SE IL UNTIL AFTER MIDNIGHT WED NIGHT. CONTINUED SLIGHT RISK OF SEVERE STORMS LATER WED AND WED NIGHT. HAVE 20-30% CHANCE OF CONVECTION IN SE IL THU MAINLY IN THE MORNING THEN BECOMING MOSTLY SUNNY WITH SOMEWHAT COOLER AND LESS HUMID AIR MOVING IN. HIGHS IN THE UPPER 80S WITH SE IL NEAR 90F WHILE DEWPOINTS ABOUT 10 DEGREES LOWER IN THE 60S. MODELS SHOW WEAK HIGH PRESSURE 1018 MB DRIFTING OVER THE GREAT LAKES THU NIGHT AND KEEPS CENTRAL IL DRY THU NIGHT AND FRI WITH HIGHS FRI BACK IN THE UPPER 80S. LONG TERM...SATURDAY THROUGH MONDAY. NO CHANGES MADE TO THE EXTENDED FORECAST THIS WEEKEND AS UPPER LEVEL RIDGE BUILDS BACK INTO IL RETURNING THE HEAT AND HUMIDITY STARTING SAT. COULD BE ISOLATED CONVECTION AROUND EARLY NEXT WEEK. HUETTL && .AVIATION... ISSUED 620 AM CDT TUE JUN 22 2010 FORECAST CONCERN CONTINUES TO REVOLVE AROUND CONVECTION COVERAGE AND TIMING THIS PERIOD. NEXT COMPLEX OF STORMS ACRS SE IOWA LOOKS TO BE TRACKING ENE AND IF THIS TREND CONTINUES...WL CATCH OUR NRN TAF SITES LATER THIS MORNING. AFTER THAT COMPLEX MOVES THRU LATE THIS MRNG...LOOKS TO BE A LULL IN THE ACTION UNTIL LATE THIS AFTN OR THIS EVENING. THAT IS WHEN ADDL TSRA WILL PUSH ACRS PARTS OF THE FCST AREA. CONFIDENCE THIS FAR OUT WITH COVERAGE AND TIMING AT ANY ONE OF OUR TAF SITES IS LOW...SO WL CONTINUE WITH PREVIOUS TRENDS IN KEEPING VCTS AND A CB GROUP FOR ANYTHING BEYOND 6-9 HRS. SFC WNDS WL REMAIN OUT OF THE SOUTH AND SOUTHWEST AT 10 TO 15 KTS AND BE MUCH STRONGER AND VARIABLE IN DIRECTION IN AND NEAR ANY THUNDERSTORMS. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR ILZ042>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jun 22, 5:32 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 532 AM CDT TUE JUN 22 2010 ILZ027>031-036>038-040-041-231100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 532 AM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TODAY AND TONIGHT. A FEW OF THE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS AFTERNOON. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY INTO WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SEVERE WEATHER WILL BE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT. HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES AGAIN WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ042>057-061>063-231100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-LOGAN-MACON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT- SHELBY-VERMILION- 532 AM CDT TUE JUN 22 2010 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND MONTICELLO. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT AS A COLD FRONT APPROACHES THE AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STRONGER STORMS. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ066>068-071>073-231100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 532 AM CDT TUE JUN 22 2010 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. A FEW OF THE STORMS MAY BE SEVERE...WITH THE PRIMARY THREAT BEING FROM DAMAGING STRAIGHT LINE WINDS. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL ANOTHER THREAT FOR THUNDERSTORMS THROUGH EARLY THURSDAY MORNING. AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. SMITH
In the hours before
Local storm report, Jun 22, 8:05 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
805 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM HEAVY RAIN 1 W JACKSONVILLE 39.73N 90.25W
06/22/2010 M1.66 INCH MORGAN IL MESONET
SWOP REPORT
&&
25Local storm report, Jun 22, 8:20 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
820 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TORNADO 4 ENE RANKIN 40.49N 87.83W
06/21/2010 VERMILION IL EMERGENCY MNGR
TORNADO ON THE GROUND AT COUNTY LINE JUST NORTH OF EAST
LYNN. REPORTED FROM VERMILION COUNTY ESDA.
0639 PM FUNNEL CLOUD 2 W HOOPESTON 40.47N 87.71W
06/21/2010 VERMILION IL EMERGENCY MNGR
0653 PM FUNNEL CLOUD HOOPESTON 40.47N 87.67W
06/21/2010 VERMILION IL TRAINED SPOTTER
INTERSECTION OF ROUTE 9 AND ROUTE 1 NEAR
HOOPESTON...RELAYED FROM CHICAGO NWS.
0702 PM TORNADO 3 NW ROSSVILLE 40.41N 87.71W
06/21/2010 VERMILION IL EMERGENCY MNGR
0730 PM FUNNEL CLOUD HOOPESTON 40.47N 87.67W
06/21/2010 VERMILION IL EMERGENCY MNGR
0732 PM FUNNEL CLOUD ROSSVILLE 40.38N 87.67W
06/21/2010 VERMILION IL EMERGENCY MNGR
FUNNEL CLOUD REPORTED JUST NORTH OF ROSSVILLE.
0909 PM FLOOD 5 E ROSSVILLE 40.38N 87.57W
06/21/2010 VERMILION IL EMERGENCY MNGR
WATER ON ROAD NEAR THE INDIANA BORDER.
0930 PM HAIL INDIANOLA 39.93N 87.74W
06/21/2010 E0.75 INCH VERMILION IL EMERGENCY MNGR
0935 PM TSTM WND GST 1 W RIDGE FARM 39.90N 87.67W
06/21/2010 E60.00 MPH VERMILION IL EMERGENCY MNGR
TIME ESTIMATED.
0937 PM FLASH FLOOD INDIANOLA 39.93N 87.74W
06/21/2010 VERMILION IL EMERGENCY MNGR
15 INCHES OF WATER OVER CITY ROADS.
1002 PM TSTM WND DMG NORRIS 40.63N 90.03W
06/21/2010 FULTON IL EMERGENCY MNGR
6 TO 7 INCH DIAMETER TREE LIMBS DOWN ON HWY 78 BETWEEN
CANTON AND FARMINGTON.
1031 PM HAIL 3 N LEWISTOWN 40.44N 90.16W
06/21/2010 E0.88 INCH FULTON IL EMERGENCY MNGR
1040 PM LIGHTNING PEKIN 40.57N 89.63W
06/21/2010 TAZEWELL IL EMERGENCY MNGR
TREE DOWN FROM LIGHTNING STRIKE.
1107 PM TSTM WND DMG NORMAL 40.52N 89.00W
06/21/2010 MCLEAN IL EMERGENCY MNGR
LARGE TREE LIMBS DOWN IN TOWN.
1107 PM TSTM WND GST CANTON 40.56N 90.04W
06/21/2010 E55.00 MPH FULTON IL MESONET
1130 PM TSTM WND DMG ELLSWORTH 40.45N 88.72W
06/21/2010 MCLEAN IL EMERGENCY MNGR
POWER LINES DOWN AT MORAINE VIEW STATE PARK.
1130 PM LIGHTNING DELAVAN 40.37N 89.54W
06/21/2010 TAZEWELL IL EMERGENCY MNGR
4 TREES DOWN FROM LIGHTNING STRIKES.
1223 AM TSTM WND GST CHAMPAIGN 40.11N 88.26W
06/22/2010 M51.00 MPH CHAMPAIGN IL ASOS
RECORDED AT CHAMPAIGN ASOS SITE.
1233 AM HEAVY RAIN MONTICELLO 40.03N 88.57W
06/22/2010 M0.58 INCH PIATT IL MESONET
RAINFALL IN 20 MINUTES.
1250 AM TSTM WND DMG DANVILLE 40.14N 87.62W
06/22/2010 VERMILION IL EMERGENCY MNGR
DELAYED REPORT. LARGE TREE DOWN ACROSS ROAD AT
INTERSECTION OF KANSAS AND VINE STREET.
1255 AM TSTM WND DMG GEORGETOWN 39.98N 87.64W
06/22/2010 VERMILION IL EMERGENCY MNGR
POWER LINES DOWN.
1255 AM TSTM WND DMG DANVILLE 40.14N 87.62W
06/22/2010 VERMILION IL EMERGENCY MNGR
POWER LINES DOWN.
1255 AM TSTM WND DMG TILTON 40.09N 87.64W
06/22/2010 VERMILION IL EMERGENCY MNGR
POWER LINES DOWN.
1255 AM TSTM WND DMG WESTVILLE 40.04N 87.64W
06/22/2010 VERMILION IL EMERGENCY MNGR
POWER LINES DOWN.
0141 AM TSTM WND DMG RUSHVILLE 40.12N 90.57W
06/22/2010 SCHUYLER IL LAW ENFORCEMENT
100 FOOT TALL TREE BLOWN ONTO HOUSE
0141 AM TSTM WND DMG RUSHVILLE 40.12N 90.57W
06/22/2010 SCHUYLER IL LAW ENFORCEMENT
MANY TREES DOWN...POWER LINES DOWN...TRANSFORMERS BLOWN
OFF POLES. DAMAGE REPORTED COUNTY WIDE.
0155 AM TSTM WND DMG BEARDSTOWN 40.01N 90.43W
06/22/2010 CASS IL LAW ENFORCEMENT
WIDESPREAD TREES AND POWER LINES DOWN.
0235 AM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
06/22/2010 SANGAMON IL EMERGENCY MNGR
A FEW TREES DOWN
0245 AM HEAVY RAIN ATHENS 39.96N 89.72W
06/22/2010 M1.50 INCH MENARD IL TRAINED SPOTTER
0245 AM TSTM WND GST ATHENS 39.96N 89.72W
06/22/2010 M58.00 MPH MENARD IL TRAINED SPOTTER
0251 AM TSTM WND GST SOUTHERN VIEW 39.76N 89.65W
06/22/2010 E60.00 MPH SANGAMON IL TRAINED SPOTTER
0530 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/22/2010 M1.55 INCH MORGAN IL CO-OP OBSERVER
0530 AM HEAVY RAIN 3 E PANA 39.39N 89.02W
06/22/2010 M2.20 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
06/22/2010 M1.50 INCH SCHUYLER IL CO-OP OBSERVER
0700 AM HEAVY RAIN HUNTSVILLE 40.18N 90.87W
06/22/2010 M1.88 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
06/22/2010 M2.10 INCH CHRISTIAN IL CO-OP OBSERVER
0722 AM HEAVY RAIN 1 SW JEROME 39.76N 89.69W
06/22/2010 M1.94 INCH SANGAMON IL MESONET
24 HOUR RAINFALL. SWOP REPORT.
0755 AM HAIL MACKINAW 40.53N 89.36W
06/22/2010 M0.25 INCH TAZEWELL IL CO-OP OBSERVER
0801 AM HEAVY RAIN 1 W JACKSONVILLE 39.73N 90.25W
06/22/2010 M1.66 INCH MORGAN IL MESONET
SWOP REPORT
&&
25Local storm report, Jun 22, 8:37 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD FARMINGTON 40.72N 90.01W
06/22/2010 FULTON IL EMERGENCY MNGR
SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
NORTHERN FULTON COUNTY. DITCHES ALSO OVERFLOWING.
&&
25Local storm report, Jun 22, 8:42 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD FARMINGTON 40.72N 90.01W
06/22/2010 FULTON IL EMERGENCY MNGR
1 FOOT OF WATER ON ROUTE 116 IN DOWNTOWN FARMINGTON.
CURRENTLY VERY HEAVY RAIN.
&&
25Local storm report, Jun 22, 9:05 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
905 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 2 S PHILADELPHIA 39.89N 90.12W
06/22/2010 M1.79 INCH CASS IL MESONET
OVERNIGHT RAINFALL. SWOP REPORT.
0155 AM TSTM WND DMG BEARDSTOWN 40.01N 90.43W
06/22/2010 CASS IL LAW ENFORCEMENT
LARGE TREES UPROOTED. TREE BRANCHES AND POWER LINES DOWN
ALL OVER TOWN. TWO BUILDINGS LOST THEIR ROOF. DAMAGE MOST
CONCENTRATED ON NORTHWEST SIDE OF TOWN. FROM BEARDSTOWN
POLICE DEPARTMENT.
&&
25Local storm report, Jun 22, 9:10 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM FLASH FLOOD 4 S PANA 39.33N 89.08W
06/22/2010 SHELBY IL MESONET
1 TO 2 FEET OF WATER FLOWING OVER MANY ROADS.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:17 PM CDT | Tornado Warning | ILX | Fulton, Schuyler | 58 min |
| Jun 21, 7:22 PM CDT | Flash Flood Warning | ILX | Vermilion | 6 hr |
| Jun 21, 8:13 PM CDT | Special Weather Statement | ILX | Mason | 47 min |
| Jun 21, 8:17 PM CDT | Tornado Warning | ILX | Vermilion | 21 min |
| Jun 21, 8:29 PM CDT | Areal Flood Advisory | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:35 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:43 PM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 6 hr |
| Jun 21, 9:47 PM CDT | Areal Flood Advisory | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Jun 21, 10:24 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, Tazewell | 66 min |
| Jun 21, 10:59 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Mason, Menard, Tazewell | 61 min |
| Jun 21, 11:20 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard, Tazewell | 6 hr |
| Jun 21, 11:22 PM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 22, 12:08 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 37 min |
| Jun 22, 1:02 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 1:19 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 56 min |
| Jun 22, 1:27 AM CDT | Areal Flood Advisory | ILX | Vermilion | 9 hr |
| Jun 22, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 62 min |
| Jun 22, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 55 min |
| Jun 22, 2:53 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 37 min |
| Jun 22, 3:02 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 6 hr |
| Jun 22, 6:59 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 8:41 AM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 6 hr |
| Jun 22, 9:05 AM CDT | Areal Flood Advisory | ILX | Christian, Shelby | 6 hr |
| Jun 22, 9:30 AM CDT | Areal Flood Advisory | ILX | Logan, Menard | 6 hr |
| Jun 22, 9:43 AM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 6 hr |
| Jun 22, 10:09 AM CDT | Areal Flood Advisory | ILX | Logan, Macon, Moultrie, Piatt | 6 hr |
| Jun 22, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 55 min |
| Jun 22, 10:21 AM CDT | Flash Flood Warning | ILX | Macon | 6 hr |
| Jun 22, 10:30 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon | 5 hr |
| Jun 22, 10:54 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Moultrie | 6 hr |
| Jun 22, 11:06 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 5 hr |
| Jun 22, 11:07 AM CDT | Special Weather Statement | ILX | Cass, Morgan | 53 min |
| Jun 22, 11:13 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon, Shelby | 5 hr |
| Jun 22, 11:32 AM CDT | Flash Flood Warning | ILX | Christian, Shelby | 5 hr |
| Jun 22, 11:51 AM CDT | Special Weather Statement | ILX | Logan, Sangamon | 54 min |
| Jun 22, 1:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Richland | 41 min |
| Jun 22, 3:27 PM CDT | Areal Flood Advisory | ILX | Logan | 24 hr |
| Jun 22, 3:36 PM CDT | River Flood Warning | ILX | Sangamon | 71 hr |
| Jun 22, 3:39 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.